# SDR IPXA2020102261568

- Difficulty date: October 22, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337900040
- Condition: Cracked
- Location: Frame 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 MCD FLOOR SUPPORT OF FR 51 BETWEEN -Y450 AND -Y953 HAS CRACK.  REMOVED & REPLACED MCD FLOOR SUPPORT AT FR 51 -Y450 TO -Y153, IAW SRM 51-40-21.
